MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA067902A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Analysis of the production records will be provided in the final report.Due to no device return, an investigation could not be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Subject: (b)(4).Ae onset date: (b)(6) 2022.Ae description: hematoma of the right renal artery.Ae outcome: recovered/resolved - coil embolization (super selective).
 
Event or Problem Description
On (b)(6), 2022, the patient received a procedure for a thoracoabdominal aortic aneurysm with the gore® viabahn® vbx balloon expandable endoprosthesis being implanted in the right renal artery.Devices implanted in right renal (b)(6) bxa067902a, (b)(6) bxa077902a.On the same day of the procedure, hematoma of the right renal artery was observed.Selective catheterization and coil embolization of active bleeding from branch of the right renal artery was performed.Patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added in suspected product in section c.Corrected the description of event.
 
Additional Manufacturer Narrative
A review of the manufacturing records for lots 24042055 and 24697950 indicated the lots met all pre-release manufacturing specifications.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
spencer deboard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14789746
Report Number2017233-2022-03040
Device Sequence Number20098329
Product Code PRL
UDI-Device Identifier00733132637492
UDI-Public00733132637492
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/23/2024
Device Model NumberBXA067902A
Device Catalogue NumberBXA067902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/24/2022
05/24/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date07/13/2022
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American